REAL

Items where Author is "Kargin, Levent"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Kargin, Levent and Kurt, Veli (2017) On Generalized Two-Index Hermite Matrix Polynomials. Miskolc Mathematical Notes, 18 (1). pp. 223-234. ISSN 1787-2405 (print), 1787-2413 (online)

Kargin, Levent and Kurt, Veli (2014) On Generalized Humbert Matrix Polynomials. Miskolc Mathematical Notes, 15 (2). pp. 509-524. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Tue Aug 4 20:06:42 2020 CEST.